Existence and Uniqueness of The Solution of Nonlinear Volterra Fuzzy Integral Equations

Main Article Content

Eman A. Hussain
Ayad W. Ali

Abstract

 In this paper, we proved the existence and uniqueness of the solution of nonlinear Volterra fuzzy integral equations of the second kind.
 

Article Details

How to Cite
Hussain, E. A., & Ali, A. W. (2017). Existence and Uniqueness of The Solution of Nonlinear Volterra Fuzzy Integral Equations. Ibn AL- Haitham Journal For Pure and Applied Sciences, 26(2), 348–357. Retrieved from https://jih.uobaghdad.edu.iq/index.php/j/article/view/482
Section
mathematics